# SDR AALA201901029038

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 55,714 hours, 22,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Mid Overhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN ON THE OVERHEAD FELL OFF. MAINTENANCE ATTACHED THE SIGN AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
